Nagoya Mathematical Journal
- Nagoya Math. J.
- Volume 180 (2005), 35-43.
A vanishing theorem
The main result is a general vanishing theorem for the Dolbeault cohomology of an ample vector bundle obtained as a tensor product of exterior powers of some vector bundles. It is also shown that the conditions for the vanishing given by this theorem are optimal for some parameter values.
Nagoya Math. J., Volume 180 (2005), 35-43.
First available in Project Euclid: 14 December 2005
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 14F17: Vanishing theorems [See also 32L20]
Laytimi, F.; Nahm, W. A vanishing theorem. Nagoya Math. J. 180 (2005), 35--43. https://projecteuclid.org/euclid.nmj/1134569894